Makale
Tam Makale
Uluslararası
2010
k nacci Sequences in Minimal Non Abelian p Groups
Indian Journal of Mathematics
Cilt 52 · ss. 275–286 · 01.08.2010
Atıf için künye
DEVECİ, Ö., Karaduman, E., COLİN, C., & Taş, S. (2010). k nacci Sequences in Minimal Non Abelian p Groups. Indian Journal of Mathematics, 52, 275–286.
BibTeX
@article{deveci2010-57229,
author = {DEVECİ, ÖMÜR and Karaduman, Erdal and COLİN, campbell and Taş, Sait},
title = {k nacci Sequences in Minimal Non Abelian p Groups},
journal = {Indian Journal of Mathematics},
year = {2010},
volume = {52},
pages = {275--286},
issn = {0019-5324},
url = {https://akademik.atauni.edu.tr/yayinlar/57229-k-nacci-sequences-in-minimal-non-abelian-p-groups}
}